MAUDE Adverse Event Report: COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number G34880
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an unspecified procedure, the user found that while using the extraction probe inside the sheath of a flexor ureteral access sheath and dilators, the sheath began to release strands from the interior surface.This occurred when the stone spicules came into friction with the inside of the sheath.The user detected the issue after removing stones "about three times" during the procedure.The procedure was able to be completed although is unknown how it was completed.Unspecified flexible optics, ureteral sheath, guide wire, and extraction tube were also used during the procedure.The user expressed concern about continuing the procedure due to safety concerns, fearing that the loose threads might become embedded in the stone, which could complicate removal and potentially pose a risk to the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.There was no unintended section of the device left inside the patient.
 
Additional Manufacturer Narrative
E1 title: quality specialist e1 phone: (b)(6).H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
FED ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23125677
Report Number1820334-2025-01177
Device Sequence Number15267727
Product Code FED
UDI-Device Identifier00827002348806
UDI-Public(01)00827002348806(17)280108(10)16411057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryBR
PMA/510(K) Number
K172217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34880
Device Catalogue NumberFUS-107045
Device Lot Number16411057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale